# SDR YENA200685

- Difficulty date: November 15, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 19,017 hours, 6,779 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, L/G WAS EXTENDED ECAM -LGCIU1 FAULT- ILLUMINATED.  DECIDED TO GO AROUND AND ATTEMPTED TO RESOLVE ISSUE.  RETRACTED L/G LGCIU FAULT AND LGCIU 2 FAULT ILLUMINATED.  APPLIED ECAM ACTION OF GPNS, OFF AND MANUAL GEAR EXTENSION.  LANDING AND TAXI WAS MADE W/O FURTHER INCIDENT.  PERFORMED TSM 32-31-00-810-807- LGCIU 1 FAULT 40GA L/G SEL VALVE.  REMOVED AND REPLACED 40 GA IAW AMM 32-31-12-04.  REMOVED AND REPLACED LGCIU 1 & 2 AS PRECAUTIONARY MEASURE PERFORMED BITE TEST OF BOTH LGCIU'S IAW 32-69-00.  TEST OK.  PERFORMED (2) ADDITIONAL RETRACTS OF L/G SYS, NO FAULTS NOTED.  TSIN 536T07165 ACCOMPLISHED IAW TSM 32-31-00-810-802.  OPS NORMAL.  A/C OK FOR SERVICE.
